# SDR DJFA2005107

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N781TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258281
- Aircraft time: 6,398 hours, 4,908 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: AHA1814
- Part serial: ZE019
- Condition: Missing
- Location: Lt Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KBED - THE FOLLOWING IS BEING REPORTED PER ROC/FAA REQUEST.  DURING A ROUTINE MAINTENANCE VISIT IT WAS DISCOVERED THAT THE NR 2 MAIN WHEEL ASSEMBLY WAS MISSING SEVERAL LOCK NUTS.  MAINTENANCE REPLACED THE NR 2 MAIN WHEEL ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.
